The Michigan Mathematical Journal

Two problems in the theory of generalized manifolds.

Frank Raymond

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 3 (1967), 353-356.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999785

Digital Object Identifier
doi:10.1307/mmj/1028999785

Mathematical Reviews number (MathSciNet)
MR0217796

Zentralblatt MATH identifier
0153.25303

Subjects
Primary: 55.66

Citation

Raymond, Frank. Two problems in the theory of generalized manifolds. Michigan Math. J. 14 (1967), no. 3, 353--356. doi:10.1307/mmj/1028999785. https://projecteuclid.org/euclid.mmj/1028999785


Export citation